# SDR ABXA20211113111

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,934 hours, 26,766 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Computer
- Part number: 8221033100
- Part serial: 3967
- Condition: Intermittent
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE RT EICAS INOP DISPLAYED, AIRCRAFT RETURNED TO BLOCK AND GROUNDED BY MAINTENANCE. REMOVED AND REPLACED R EICAS COMPUTER OPS CHECKED GOOD IAW B767 MM 31-41-02 AIRCRAFT RELEASED FOR SERVICE.
